• Users Online: 282
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 4  |  Issue : 1  |  Page : 61-63

Hallucination in kidney transplant recipient: A rare complication of voriconazole


1 Department of Nephrology, Christian Medical College and Hospital, Ludhiana, Punjab, India
2 Department of Pharmacology, Christian Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
Manmeet Singh Jhawar
Department of Nephrology, Christian Medical College and Hospital, Ludhiana, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-3334.196071

Rights and Permissions

Postkidney transplant recipients are more susceptible to opportunistic infections including fungal infections. Voriconazole is a broad-spectrum antifungal with a good safety profile even in patients with renal dysfunction. Hallucination is a rare and underreported complication of oral voriconazole therapy, especially in kidney transplant recipients. Two patients of postrenal transplant who developed hallucination following oral therapy with voriconazole have been highlighted here. Symptoms improved in both patients following a reduction in dosage or cessation of therapy. This case report highlights the fact that even though voriconazole-induced hallucinations are a rare complication, it is important to be aware of the same so as to be able to diagnose it and institute appropriate corrective measures.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1374    
    Printed21    
    Emailed0    
    PDF Downloaded104    
    Comments [Add]    

Recommend this journal